I'm sorry I don't have an answer to your question, but I have a question I'm hoping you could answer. I'm looking for a forum to discuss CVID. I was diagnosed when I was 8 years old. I took daily antibiotics for a number of years, but managed to gain some control of it through my teens. I suffer from sinusitis and brochitis several times a year, and have had some strange infections; I've managed it all through tons of antibiotics and lots of time at home resting. However, I'm 29 and things seem to be getting a bit worse. I haven't seen an immunologist since I was a kid, I'm not even sure if I'm sick enough for treatment. Do you know of a forum where I can discuss this? I'd really appreciate any advice.
I have not read anything about IVIG causing problems with the eyes yet IVIG has many possible side effects so it is possible.
I was diagnosed with low immunoglobins over 20 years ago, and I have suffered with frequent infections since childhood. I started on IVIG in the summer of 2006. Why the delay in treatment? Because over 99% of physicians have little or no understanding of CVID. Most of us who finally receive treatment have been through years of suffering. I am not angry or bitter about this, yet I do find this frustrating. I, too, would love to have a way to communicate with other CVID patients. Being able to discuss the unique problems we face would benefit all of us. Please let me know if you find any good forums and I wish you both the best.
hello...I was diagnosed with CVID over 10 years ago and have been treated monthly for the past 10 years with 10 grams of Immune gamma globulin. Now I have recently diagnosed with 2nd stage lyme disease. Does anybody know whether or not they screen blood products for lyme disease?? I was told that they just ask the donator if they think they might have it. Let me tell you..CVID and LYME together are pretty hard to swallow....
WELL I HAVE CVID AND NOW TO FIND OUT I ALSO HAVE LUPUS AND STICKY BLOOD CELLS CALLED ANTIPHOSPHOLIPID ANTIBODY SYNDROME. I RECEIVE IVIG MONTHLY OF CARAMUNE AND THEY HAVE PLACED ME ON CMBALTA FOR THE FIBROMYALGIA.
I ALSO DO EVEN GET A SWEET HELLO FROM MY IMMUNOLOGIST WHEN I GO MONTHLY FOR TREATMENT. HE TOTALLY AVOIDS ME AND IF TO TALK TO ME FOR 10 MINUTES A GET A BILL FOR $225.00. SO I ALSO TOOK IT UPON MYSELF TO SEE A RHEUMATOLOGIST IN WHICH I ADORE. CHECK INTO IT.
I HAVE A MYSPACE PAGE FOR SUFFERERS SUCH AS US. IT IS UNDER "mychildisalwayssick" you should go there. i fill it with wonderful info and pics of some of us who suffer. I UPDATE REGULARLY OF THINGS TO WATCH FOR AND SUCH. THIS IS A WONDERFUL SUPPORT GROUP ALSO. GOOD LUCK AND PRAYERS. IF YOU CANNOT FIND THE PAGE SEARCH MY NAME UNDER CONNIE RUSK AND THEN CLICK THE FIRST FRIEND ON MY LIST (THAT WILL BE THE SICK PAGE)
Regarding one of the posts someone was asking if eye problems can be related to CVID. I have chronic uveitis on relapsing remitting optic neuritis. Since I was diagnosed with CVID and given adequate doses of IVIG, my inlammatory problems in my eyes has improved greatly. It went from chronically swollen painful eyes despite prednisone drops etc, to no pain whatsoever as long as I continued a small dose of the steroid drops. This was my experience. Maybe someone else has a comment.
The Immune Deficiency Foundations has a forum for adults called Friends where you can post questions and discuss what's going on. It's a great support group for all and the Foundation has events all over the USA. The National Convention will be in June 2013 in Baltimore and is designed for the patient and their families. Great speakers on what PIDD patients deal with as well as support group meetings. Lots and lots of fun and loads of information. check out primaryimmune.org
I too would like to see more comments and questions about cvid and the treatment of ivig for this. I have low igg and very low iga. I have suffered for 30 years with strep, Pneumonia, chronic sinus infections , fibro, pain , virial infection of the intestines, virial infection of heart muscles , bacterial infections, fibro.
I take IVIG monthly infusions it does help. I have taken them for three years.
I do have many side effects for 5 days after it seems. Weakness, breathless, lower back pain, headache sometimes migraines and all over body like flu symptoms.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.